# SDR N6WA2023012601

- Difficulty date: January 22, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 40,563 hours, 28,739 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Out Of Adjust
- Location: Standby
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY COMPASS REQUIRES ADJUSTMENT AFTER INSTALLATION. PERFORMED COMPENSATING STANDBY COMPASS SWING IAW SP-04 AND CRJ AMM 34-22-00
